# SDR SWAA2023040719798

- Difficulty date: February 27, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N438WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29833
- Aircraft time: 65,970 hours, 39,056 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD R/H HEADER PANEL LIGHT ASSY LENS CRACK. CORRRECTION: MAIN CABIN FWD R/H HEADER PANEL LIGHT ASSY STOPPER CRACKED.<[01] REMOVED AND REPLACE LIGHT LENS STOPER AT MAIN CABIN FWD R/H HEADER PANEL AS PER B737 AMM 33-51-01-960-801-NG;[02] VERIFIED LENS STOPPER REPLACED.
